MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT

BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT
Model Number 8900-0815-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during incoming testing, the associated defibrillator was unable to detect the attached to the electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Please reference sections d1, d4: model number: catalog number and udi number.Evaluation results: the device was returned to zoll taiwan for evaluation.The customer's report was observed and attributed to faulty electrodes.The replacement electrodes were sent to the customer to resolve the report.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16429827
Report Number1218058-2023-00023
Device Sequence Number14776807
Product Code MKJ
UDI-Device Identifier00847946016333
UDI-Public00847946016333
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0815-01
Device Catalogue Number8900-0815-01
Device Lot Number4022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown